# SDR DALA2015102806540

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 64,303 hours, 46,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK BOTH LEFT AND RIGHT OTBD FLAPS INBD FIXED VANES HAVE GOUGES ON L/E.  R & R THE VANES IAW AMM 27-51-03. C/W E/RA 540796-14 REV ORIGINAL, SECTION II.
